MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE; VARICOSE VEIN ALBATION SYSTEM

LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE; VARICOSE VEIN ALBATION SYSTEM
Catalog Number 7201387
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation since the device is still at the hospital.Hence, we could not conclusively determine the root cause of the defect at this time.There was no impact on the patient's health as the result of this incident.The issue was detected during pre-use check.
 
Event or Problem Description
Handpiece did not operate properly during pre-use check.The resector on the handpiece stopped spinning after a while and the indicator light flashed orange on the control unit.

Brand Name
TRIVEX SYSTEM RESECTOR HANDPIECE
Common Device Name
VARICOSE VEIN ALBATION SYSTEM
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 02148
MDR Report Key8262582
Report Number1220948-2019-00006
Device Sequence Number11292749
Product Code DWQ
UDI-Device Identifier00840663106561
UDI-Public00840663106561
Combination Product (Y/N)N
PMA/510(K) Number
K032387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7201387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1